# SDR P2EA00436

- Difficulty date: November 10, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: 005WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q CHECK, FOUND L1 DOOR LOWER FORWARD CORNER OF FRAME,  CRACKED. L/0.250W/0.005.  REPLACED THE L1 DOOR LOWER FORWARD CORNER OF FRAME.
